ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Journal / Conference

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Number of items: 2.

Gadgil, Siddartha and Seshadri, Harish (2009) On The Topology Of Manifolds With Positive Isotropic Curvature. In: Proceedings Of The American Mathematical Society, 137 (5). pp. 1807-1811.

Seshadri, Harish (2005) Positive scalar curvature and minimal hypersurfaces. In: Proceedings Of The American Mathematical Society, 133 (5). pp. 1497-1504.

This list was generated on Sun Apr 14 16:28:45 2024 IST.